# SDR VTZA95055

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- Engine: Garrtt TPE33114
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: 5725109162
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/MHT - FLT 6203 - DURING CLIMB AT 1245 HRS ON 2-10-95, RT ENGINE OIL CONTAMINATION CAPTION ILLUMINATED ON CLIMB-OUT, AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE PULLED THE RT CHIP DETECTOR AND FOUND IT TO HAVE FLAKES OF METAL.   CLEANED DETECTOR AND RAN ENGINE FOR 30 MINUTES.  FIVE MINUTES AT 100 PERCENT, 25 MINUTES AT 80 PERCENT.  TOOK SOAP SAMPLE, REPLACED OIL FILTER AND RAN AGAIN FOR 30 MINUTES.  NO OIL CONTAMINATION LIGHT.  PULLED AND INSPECTED RT CHIP DETECTOR, NO METAL FOUND.  AIRCRAFT OKAY FOR CONTINUED SERVICE PER ALLIED SIGNAL SOAP SAMPLE RESULTS.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
